# SDR ASOA2013030103090

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE DRAINAGE RAMP IN LWR PAX DOOR FOUND BOTH ANGLES AT FS 320.10 AND THE CLIPS AT FS 338.00 ARE CORRODED BEYOND LIMITS.  R & R THE ANGLES IAW SRM 51-42-06.
